# SDR DALA2015020200834

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK FLANGE, BS 377.7, LBL 45.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL VII ALLOWABLE DAMAGE 1.  R & R THE SEAT TRACK FROM BS 377.7 - 418 IAW DWG 141N5131, REV-B AND SRM 51-40-02, PAR 7D.
